# SDR VNAA0610012

- Difficulty date: October 7, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 4,481 hours, 4,411 cycles
- Engine: Ge CF348C1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 54011485
- Part serial: 616
- Condition: Failed
- Location: Rt Cowling
- Part time: 5,352 hours, 5,123 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A RIGHT HAND COWL ANTI ICE MESSAGE AFTER TAKEOFF.  CREW RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE ANTI ICE VALVE.  OPERATIONAL CHECKS WERE PERFORMED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
